Evamist Overdose

Although an overdose on Evamist is not likely to cause serious problems, it may cause nausea, vomiting, or vaginal bleeding. The specific effects of an Evamist overdose will vary, depending on how much of the medication was taken and how it was taken (applied to the skin or taken by mouth). It is not known how to best treat an Evamist overdose, but treatment will likely involve supportive care.

Evamist Overdose: An Overview

Evamist® (estradiol transdermal spray) is a prescription medication used to treat menopause symptoms, such as hot flashes and night sweats. It comes in the form of a skin spray that contains estradiol, an estrogen. While not typically serious, the effects of an Evamist overdose may vary depending on a number of factors, including the Evamist dosage and how it was taken (applied to the skin or taken by mouth).
 
It is important to seek immediate medical attention if you suspect that you or someone else may have overdosed on Evamist.
 

Evamist Overdose Effects

Estrogens (such as the one in Evamist) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting (especially if the spray is taken by mouth, as may be possible with pets or even children). Evamist spray also contains alcohol, which could potentially cause problems if the spray is taken by mouth in large quantities.
 
Serious problems due to an overdose of the hormone in Evamist are unlikely to occur. Even in cases where very young children overdosed on estrogens, no serious problems occurred. Temporary vaginal bleeding is possible in females (even in young girls), but it is not usually a sign of anything serious.
 

Treating an Evamist Overdose

It is not known how best to treat an Evamist overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
 
Even though an Evamist overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Evamist.
 
5 Ways to Improve Your Mood

Evamist HRT Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.